I am 29 yoa, fully healthly at 5'11" and 200 lb now that I haven't really worked in 6 weeks. I do have glacoma from a hunting accident.
On 06-12-2010 I was driving home from work and got dizzy and pasted out behind the wheel of my truck. I had worked outside alot that week and of the day that I was checking pumps I went waterskiing in the midday 10-3. I did not drink a lot that day while skiing. I had a ear ache, that I do not get, 1.5-2wks prior to this accident. My wife was in the vehicle and she said I looked like I was asleep as we run off the road into a rice field. I broke my nose and nothing happened to her. I woke up and new where we were and instructed her to call my friend to take us to the ER. The took blood, ct scan, ect. BUN was 26 and troponin was 0.07, that were the only two out of sync or what they called high. I went to a cardiologist that inturn sent me to an ep cardioloigist. I have worn an 24 hr holter, 30 day ECAT, had and echo with stress test, multiple EKGs, tilt table and finally an ep study. BP ranges from 122/70-140/85 depending on how much agitation I have had. All of which I passed and they saw no abonormalities. I did go to an ENT to find that I did have a ear infection that was causing some dizziness. BTW, I did have a route 44 sweet tea a few min before the accident as well as an ice cream and then a burger. All my doctors say it was dehydration but they will not release me to go back to driving. I can go to work just cannot drive.
My ep doctor is giving me the run around. He told me at the first visit that we would need to perform an ep to clear me, well after that was done and I passed it he want to put me on another 30 day monitor and 25mg of toprol xl for no reason. He could not justify the toprol.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?